# SDR ABXR2020022700013

- Difficulty date: February 20, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N695GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 60,948 hours, 43,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3111
- Condition: Cracked
- Location: Bs 1654.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER L/H FUSELAGE STA 1654.5 BETWEEN STRINGERS 4L-5L EXTERNAL SKIN IS CRACKED.REPAIRED L/H FUSELAGE SKIN STA: 1654.5 I.A.W. B767 SRM 53-80-01-2R-4 REPAIR 4.
